Access count of this item: 91

Files in This Item:
File Description SizeFormat 
KJ00004774625.pdf195.18 kBAdobe PDFView/Open
Title: ランダム媒質中におけるクラックの成長モデルとサイズ分布(拡散に支配された凝集(DLA)とそれに関連した現象,研究会報告)
Authors: 原, 啓明  KAKEN_name
岡山, 誠司  KAKEN_name
Author's alias: Hara, Hiroaki
Okayama, Seiji
Issue Date: 20-May-1987
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 48
Issue: 2
Start page: 106
End page: 110
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.48 No.2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.